# SDR SWAA002202

- Difficulty date: November 1, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 58,003 hours, 62,168 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546422
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 2 L/E SLAT DELAMINATED.  REMOVED AND REPLACED SLAT PER MM.
